MAUDE Adverse Event Report: COVIDIEN POLYUR FEED TUBE 5 FR X 36; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN POLYUR FEED TUBE 5 FR X 36; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 461503
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record could not be completed because the lot number provided by the customer is not a valid lot number.The samples was received outside of the original package and without a valid lot number were received for evaluation.After performing a visual inspection, the separation of the purple connector can be observed in the two samples.The root cause and action plan will be documented through a formal corrective/preventative action which has been initiated to address the ¿connector disassembly¿ condition to mitigate any further occurrences.
 
Event or Problem Description
Customer reports: the end cap of the feeding tube broke off during use.

Brand Name
POLYUR FEED TUBE 5 FR X 36
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key10320075
Report Number9612030-2020-02544
Device Sequence Number3484225
Product Code KNT
UDI-Device Identifier10884521067974
UDI-Public10884521067974
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number461503
Device Catalogue Number461503
Device Lot Number370229
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/27/2020
Initial Report FDA Received Date07/24/2020
Patient Sequence Number1